# SDR HDNA 20181226249

- Difficulty date: December 26, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 6,653 hours, 21,365 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: B561M10X2001
- Condition: Broken
- Location: Chin Bubble
- Part time: 6,653 hours, 21,365 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT 1500 FEET AGL THE AIRCRAFT ENCOUNTERED A BIRD STRIKE THAT RESULTED WITH A LEFT CHIN BUBBLE WINDOW DEGRADED. THE AIRCRAFT WAS INSPECTED FOR FURTHER DAMAGE WITH NONE FOUND.
